# SDR AALA202411124247

- Difficulty date: October 22, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 36,250 hours, 14,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 HAS 5 WORN DOOR STOPS (2 ON THE FORWARD SIDE AND 3 ON THE AFT SIDE) . REPLACED DOOR STOPS PER AMM 52-13-31.
